Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/22974

Title: Noncommutative versions of some classical birational transformations
Authors: Presotto, Dennis
Van den Bergh, Michel
Issue Date: 2016
Citation: Journal of Noncommutative Geometry, 10(1), p. 221-244
Abstract: In this paper we generalize some classical birational transformations to the noncommutative case. In particular we show that 3-dimensional quadratic Sklyanin algebras (noncommutative projective planes) and 3-dimensional cubic Sklyanin algebras (non-commutative quadrics) have the same function field. In the same veinwe construct an analogue of the Cremona transform for non-commutative projective planes.
URI: http://hdl.handle.net/1942/22974
Link to publication: www.ems-ph.org/journals/show_abstract.php?issn=1661-6952&vol=10&iss=1&rank=6&srch=searchterm%7Cpresotto
DOI: 10.4171/JNCG/232
ISI #: 000376334200006
ISSN: 1661-6952
Category: A1
Type: Journal Contribution
Validation: ecoom, 2017
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Version in Press316.2 kBAdobe PDF
Peer-reviewed author version341.99 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.